# SDR CA030619002

- Difficulty date: June 17, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,687 hours
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE LANDING GEAR WAS SELECTED DOWN ON APPROACH THE GEAR FAILED TO EXTEND. A MANUAL EXTENSION WAS CARRIED OUT. MAINT JACKED THE AIRCRAFT AND SELECTEDGEAR UP AND THE GEAR AGAIN WOULD NOT MOVE. TROUBLESHOOTING FOUND THAT THE ABOVE RELAY WAS EXTREMELY HOT AND NOT FUNCTIONING. THE RELAY WAS REPLACED, SEVERAL GEAR SWINGS WERE CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
